# SDR SWAA2024092429452

- Difficulty date: August 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FIXED TRAILING EDGE ORSS 297 LT WING 2024-512538<[01] REPLACED SUPPORT ANGLE LOCATED FIXED TRAILING EDGE ORSS 297 LT WING IAW B737-800 SRM 51-40-02 AND DWG 115A3700 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED FIXED TRAILING EDGE ORSS 297 LT WING IAW B737-800 SRM 51-40-02 AND DWG 115A3700 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
